# SDR HALA0600431

- Difficulty date: June 5, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 7,273 hours, 18,057 cycles
- System (JASC): 3140 · Central Computers
- Part: Interface Unit
- Part number: 4081570909
- Part serial: 062767
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 6,953 hours, 17,294 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SECOND BTB - VIA FAULT.  REMOVED AND REPLACED NR 1 VIA, GROUND CHECK OK PER MM 31-43-01-4.
